Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Inertial automorphisms of a class of wildly ramified $ v$-rings


Author: Nickolas Heerema
Journal: Trans. Amer. Math. Soc. 132 (1968), 45-54
MSC: Primary 13.98
DOI: https://doi.org/10.1090/S0002-9947-1968-0223359-3
MathSciNet review: 0223359
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Heerema, Derivations on p-adic fields, Trans. Amer. Math. Soc. 102 (1962), 346-351. MR 0143759 (26:1311)
  • [2] -, Convergent higher derivations on local rings, Trans Amer. Math. Soc. 132 (1968), 31-44. MR 0223358 (36:6406)
  • [3] J. Neggers, Derivations on p-adic fields, Trans. Amer. Math. Soc. 115 (1965), 496-504. MR 0197445 (33:5610)
  • [4] E. Wishart, Higher derivations on p-adic fields, Dissertation, Florida State Univ., Tallahassee, 1965.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.98

Retrieve articles in all journals with MSC: 13.98


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0223359-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society